Browse Title Index


 
Issue Title
 
Vol 10, No 2 (2016) The number of edges of the edge polytope of a finite simple graph Abstract   PDF   ABSTRACTS (EN/SI)
Takayuki Hibi, Aki Mori, Hidefumi Ohsugi, Akihiro Shikama
 
Vol 16, No 1 (2019) The pairing strategies of the 9-in-a-row game Abstract   PDF   ABSTRACTS (EN/SI)
Lajos Győrffy, Géza Makay, András Pluhár
 
Vol 12, No 1 (2017) The parameters of Fibonacci and Lucas cubes Abstract   PDF   ABSTRACTS (EN/SI)
Aleksandar Ilić, Marko Milošević
 
Vol 3, No 2 (2010) The Printed Edition Details   PDF
Dragan Marušič, Tomaž Pisanski
 
Vol 3, No 1 (2010) The scope Details   PDF
Dragan Marušič, Tomaž Pisanski
 
Vol 14, No 1 (2018) The size of algebraic integers with many real conjugates Abstract   PDF   ABSTRACTS (EN/SI)
Artūras Dubickas
 
Vol 10, No 2 (2016) The spectrum of α-resolvable λ-fold (K_4 - e)-designs Abstract   PDF   ABSTRACTS (EN/SI)
Mario Gionfriddo, Giovanni Lo Faro, Salvatore Milici, Antoinette Tripodi
 
Vol 12, No 1 (2017) The strong metric dimension of generalized Sierpiński graphs with pendant vertices Abstract   PDF   ABSTRACTS (EN/SI)
Ehsan Estaji, Juan Alberto Rodríguez-Velázquez
 
Vol 2, No 1 (2009) The strongly distance-balanced property of the generalized Petersen graphs Abstract   PDF   ABSTRACTS (EN/SI)
Klavdija Kutnar, Aleksander Malnič, Dragan Marušič, Štefko Miklavič
 
Vol 4, No 2 (2011) The symmetric genus spectrum of finite groups Abstract   PDF   ABSTRACTS (EN/SI)
Marston D. E. Conder, Thomas W. Tucker
 
Vol 15, No 2 (2018) The thickness of K1,n,n and K2,n,n Abstract   PDF   ABSTRACTS (EN/SI)
Xia Guo, Yan Yang
 
Vol 5, No 2 (2012) The tomotope Abstract   PDF   Abstracts(EN/SI)
Barry Monson, Daniel Pellicer, Gordon Williams
 
Vol 4, No 1 (2011) The total weak discrepancy of a partially ordered set Abstract   PDF   ABSTRACTS (EN/SI)
Alan Shuchat, Randy Shull, Ann N. Trenk
 
Vol 16, No 1 (2019) The validity of Tutte's 3-flow conjecture for some Cayley graphs Abstract   PDF   ABSTRACTS (EN/SI)
Milad Ahanjideh, Ali Iranmanesh
 
Vol 8, No 1 (2015) Tight orientably-regular polytopes Abstract   PDF   ABSTRACTS (EN/SI)
Marston Conder, Gabe Cunningham
 
Vol 15, No 2 (2018) Tilings of hyperbolic (2 × n)-board with colored squares and dominoes Abstract   PDF   ABSTRACTS (EN/SI)
Takao Komatsu, László Németh, László Szalay
 
Vol 15, No 2 (2018) Touching perfect matchings and halving lines Abstract   PDF   ABSTRACTS (EN/SI)
Micha A. Perles, Horst Martini, Yaakov S. Kupitz
 
Vol 16, No 1 (2019) Transversals in generalized Latin squares Abstract   PDF   ABSTRACTS (EN/SI)
János Barát, Zoltán Lóránt Nagy
 
Vol 14, No 1 (2018) Trees with small spectral gap Abstract   PDF   ABSTRACTS (EN/SI)
Ivana Jovović, Tamara Koledin, Zoran Stanić
 
Vol 7, No 2 (2014) Triangle randomization for social network data anonymization Abstract   PDF   ABSTRACTS (EN/SI)
Ljiljana Brankovic, Nacho López, Mirka Miller, Francesc Sebé
 
Vol 14, No 1 (2018) Tridiagonal pairs of q-Racah type, the Bockting operator ψ, and L-operators for Uq(L(sl2)) Abstract   PDF   ABSTRACTS (EN/SI)
Paul Terwilliger
 
Vol 14, No 2 (2018) Trilateral matroids induced by n3-configurations Abstract   PDF   ABSTRACTS (EN/SI)
Michael W. Raney
 
Vol 5, No 2 (2012) Two atlases of abstract chiral polytopes for small groups Abstract   PDF   Abstracts(EN/SI)
Michael Ian Hartley, Isabel Hubard, Dimitri Leemans
 
Vol 11, No 1 (2016) Two-arc-transitive two-valent digraphs of certain orders Abstract   PDF   ABSTRACTS (EN/SI)
Primož Potočnik, Katja Berčič
 
Vol 13, No 2 (2017) Uniformly dissociated graphs Abstract   PDF   ABSTRACTS (EN/SI)
Boštjan Brešar, Bert L. Hartnell, Douglas F. Rall
 
501 - 525 of 546 Items << < 16 17 18 19 20 21 22 > >>